# SDR CA190530004

- Difficulty date: May 29, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A11
- System (JASC): 3520 · Passenger Oxygen System
- Part: Door
- Condition: Dislodged
- Location: Oxygen Mask
- Component: Oxygen Mask
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: G

## Discrepancy

(CAN) PAX OXY DOOR ABOVE SEAT 22F DISLODGED O2 MASKS FELL OUT (SUSPECTING PASSENGER INDUCED ISSUE). MASKS REINSTALLED. (TC# 20190530004)
